# SDR DALA2018031201616

- Difficulty date: March 11, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 43,285 hours, 30,350 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE AT THE FWD CARGO DOOR BETWEEN THE UPPER EDGE AND BEAM 1 AND NEXT TO AFT HINGE.  THE ANGLE WAS REPLACED SRM 51-41-02, 51-41-05, AND DWG 9957664, REV N.
